# SDR SWAA2020063096245

- Difficulty date: June 27, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 76,786 hours, 45,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT GALLEY FLASHLIGHTS NOT FLASHING.  R/R AFT GALLEY OTBD FLASHLIGHT BATTERY PACK PER AMM 25-64-00.
